Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Endomorphism algebras of admissible $p$-adic representations of $p$-adic Lie groups

Authors: Gabriel Dospinescu and Benjamin Schraen
Journal: Represent. Theory 17 (2013), 237-246
MSC (2010): Primary 20G05, 20G25, 11E57, 11E95
Published electronically: May 9, 2013
MathSciNet review: 3053464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove Schur’s lemma for absolutely irreducible admissible $p$-adic Banach space (respectively locally analytic) representations of $p$-adic Lie groups. We also prove finiteness results for the endomorphism algebra of an irreducible admissible representation.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G05, 20G25, 11E57, 11E95

Retrieve articles in all journals with MSC (2010): 20G05, 20G25, 11E57, 11E95

Additional Information

Gabriel Dospinescu
Affiliation: CMLS École Polytechnique, UMR CNRS 7640, F–91128 Palaiseau cedex, France
Address at time of publication: UMPA ENS de Lyon (site Sciences) 46, allée d’Italie, 69364 Lyon cedex 07, France
MR Author ID: 857587

Benjamin Schraen
Affiliation: Laboratoire de Mathématiques de Versailles, UMR CNRS 8100, 45, avenue des États Unis - Bâtiment Fermat, F–78035 Versailles Cedex, France

Received by editor(s): July 27, 2011
Received by editor(s) in revised form: December 7, 2012
Published electronically: May 9, 2013
Article copyright: © Copyright 2013 American Mathematical Society